MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOPLEX® II

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOPLEX® II
Catalog Number 001285-74
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Irn# (b)(4) incident occurred in belgium.Tentitive translation: while repositioning the needle during local anesthesia, the needle broke off inside the patient; fortunately, a small piece was visible and the doctor was able to remove the needle completely.
 
Additional Manufacturer Narrative
Irn# (b)(4) investigation is ongoing.Final evaluation can be found in following report.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in belgium.Tentitive translation: while repositioning the needle during local anesthesia, the needle broke off inside the patient; fortunately, a small piece was visible and the doctor was able to remove the needle completely.
 
Additional Manufacturer Narrative
Irn#(b)(4).Fu 12/23/2025: the device was evaluated and the investigation results described and the imdrf codes updated.Furthermore, the udi was updated.This case is considered as closed.If further information becomes available an update will be sent to the agency.

Brand Name
SONOPLEX® II
Common Device Name
SONOPLEX® II
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, 78187
GM   78187
MDR Report Key23521676
Report Number9611612-2025-00046
Device Sequence Number15921970
Product Code BSP
UDI-Device Identifier04048223131008
UDI-Public04048223131008
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K243682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number001285-74
Device Lot Number1585
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown